Live Help


Forum Jump
 
Old 23-09-2016, 03:48 AM   #1
psychotic-44
somewhere, out there
 
psychotic-44's Avatar
 
Join Date: Apr 2009
Location: UK
I am currently:
Propranolol, diazepam and anxiety stuff

Probably in the wrong place but... I had 40mg propranolol at 4.30pm yesterday. Took 2mg diazepam at 12am. Have woke up really relaxed initially but then I get panicky because my body isn't responding quick enough.

Just wanted to know if this is normal? I'm a very anxious person. I've managed to calm myself down because I know I'm fine. But can't help but wondering if I'm normal or this happens to others with a history of panic attacks too?

I guess I'm looking for reassurance.

Thank you in advance






psychotic-44 is offline  
Old 23-09-2016, 03:49 AM   #2
psychotic-44
somewhere, out there
 
psychotic-44's Avatar
 
Join Date: Apr 2009
Location: UK
I am currently:

PS I'm quite a hypochondriac and worry about my body/health a lot.






psychotic-44 is offline  
Old 23-09-2016, 10:49 PM   #3
not_so_insig
It's Bouquet! B-U-C-K-E-T!
 
not_so_insig's Avatar
 
Join Date: Sep 2004
Location: Wales, UK
I am currently:

I suggest that you discuss this with the person who prescribed it as it's too specialised for this forum. Failing that a pharmacist.



Wannabe CPN : -)
"He who is tired of Weird Al is tired of life." - Homer Simpson
"I hear those voices that will not be drowned"
Sanity is a nasty disease. The world would be a happier place without it. - Rilic
RIP Kat 4th July 1987- 11th June 2013

Please do not pm me without permission as I find getting PMs very stressful.

not_so_insig is offline  
Old 24-09-2016, 12:47 AM   #4
Ballerina123
XXX
 
Ballerina123's Avatar
 
Join Date: Feb 2012
Location: North east England
I am currently:

A pharmacist would be good to talk to.
However I have been on both those meds and would say this is quite a typical response because both drugs are very short lived in your system. They would be out of you system within 4-8 hours so then you would feel the same panic you felt before taking it (of even worse if you've been using them for a while because of dependency).

I think propranolol was the hardest drug I ever came off because the anxiety when coming off it was so bad. It did ware off over time though and my anxiety levels where more normal after a while. But initially coming off it I really though I was gonna die the anxiety was so bad.

Just my experience but worth speaking to a pharmacist of your prescriber x



The average,
well-adjusted adult
gets up at 7.30am feeling just plain terrible.


Call me Kate.

I have dyslexia so please excuse my poor spelling and sometimes poor understanding.


Ballerina123 is offline  
 


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 07:33 AM.

Back to top